# SDR DALA2023122910700

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 BENT CROSSBEAM INTERNAL STRUCTURE LOCATED BETWEEN FR27 AND STR38L TO STR41L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSSBEAM LOCATED BETWEEN FR27 AND STR38L TO STR41L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0129754)
